Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Had heart attack, BP, Sugar, Cholesterol levels are normal, taking medication. How long i have to continue?

Name - Rajiv Height - 170 CM Weight - 84 Kg Age - 38 I had a heart a attack on 12th Feb 2013. My BP , Sugar and Cholesterol levels are normal. I am on medication and take Tayo 60 once a week, 1 Ecosprin a and 1 Metxl daily. Time to time,i feel pain in my shoulders and upper portion of the chest just below the neck. I want to know do how long i have to continue with medicines and how long it will take to become absolutely normal. Thanks.
Asked On : Sun, 28 Apr 2013
Answers:  2 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM
Thanks for query to this forum,
You have suffered a heart attack on feb 13 and still recovering it.This is good that you are not diabetic and Lipid profile is normal.
Please continue to take aspirin and beta blocker ( Metoprolol) other drug is vitamin D.
Your cardiologist may want to add some drugs like statin even if Lipid is normal.
You need to consult Good Cardiologist and proper assessment with ECG, 2 D Echocardiography, and other biochemical test may be required.
A CT angiography or Catheter angiography will be required for extent of your disease and then it may be decided that drug therapy or Intervention like angioplasty is required.
You are Overweight as per your height which is a risk factor other thing need to be considered are family history and smoking and alcohol use.
Please understand these are lifestyle diseases and need continuous medical supervision and treatment must continue life long.
Your doctor can assess and may tell about your level of fitness for various work.
Take care not to stop medicines without consulting Cardiologist as there are no symptoms because treatment is continued as secondary prophylaxis.
Take care
Good Luck
Dr. Akhilesh Dubey M.D.

Answered: Sun, 28 Apr 2013
I find this answer helpful
Psychiatrist Dr. Srinivasa S.R.R.Y.'s  Response
Thanks for writing to Health Care Magic
U need to continue the medication for life time. Ecosprin is a low dose aspirin and it is given for preventing clots being formed in ur blood vessels. (of Heart) Ur need to cut down ur weight by regular physical excercise, low calorie, low fat diet, plenty of fibre and water. If ur getting pain in the chest better consult a cardiologist to find out if it is cardiac pain. Be under regular follow up with a physician.
Thanks and regards
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor